# SDR YENA2020112700543

- Difficulty date: November 23, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 49,750 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 793099
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,788 hours, 4,049 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF AEROMAN NR 2020-358649 WO 2020 351/1) INOPERABLE EPSU BATTERY LT AT AFT GALLEY AREA.  R & R EPSU BATTERY OF EPSU 13WL LT AT AFT GALLEY AREA, IAW AMM 33-51-38-400-002.
